# SDR 06FDEA2477

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY THRU ACCESS PANEL 619DB CEILING AREA, FINGER DOUBLER FOUND CRACKED AT XOS 680.  REPAIRED AS PER FEDEX E.A. 1-5730-100704.
